Browse by Condition
More Conditions >

Home Cuprofen Plus Tablets - 24

Front Door Pharmacy - Cuprofen Plus Tablets - 24

Cuprofen Plus Tablets - 24

Our Price: £3.49

4%

Was: £3.65
You Save: £0.16

Sorry - this product is currently out of stock.

Cuprofen Plus Tablets - 24 - Item Details

Cuprofen Plus provides fast, powerful pain relief from muscle and joint pain, backache, fibrositis, tennis elbow, sports injuries (e.g. sprains, strains) and pain due to non-serious arthritis. It can also be used for headaches, migraine, neuralgia, fever, aches and pains of cold and flu, period and dental pain. Each tablet contains the active ingredients: Ibuprofen 200mg and Codeine Phosphate Hemihydrate 12.8mg.

Directions

Adults and children aged 12 years and over: Take one or two Tablets with water every 4-6 hours. Leave at least 4 hours between doses. Do not take more than 6 Tablets in any 24 hour period. Do not give to children under 12 years

Warnings

If symptoms persist or worsen, consult your doctor. Do not exceed the stated dose. If you need to take this medicine for more than 3 days in a row, consult your doctor or pharmacist. Taking codeine regularly over a long period of time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse. Do not take if you, have or have ever had a stomach ulcer, perforation or bleeding of the stomach, are allergic to ibuprofen, codeine or any other ingredient in the product, or aspirin or to any other non-steroidal anti-inflammatory drugs (NSAID's), are takin NSAID painkillers or aspirin with a daily dose of over 75mg or are in the last 3 months of pregnancy. Consult your doctor before taking if you have asthma, liver, heart, kidney or bowel problems or are in the first 6 months of pregnancy. If your headaches become persistent, consult your doctor. Keep out of the reach and sight of children. Please read enclosed leaflet carefully before taking these Tablets.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Cuprofen Plus Tablets - 24
86% Buy the item featured on this page

Cuprofen Plus Tablets - 24

Our Price: £3.49

Front Door Pharmacy - Cuprofen 400mg Max Strength Tablets - 12
7% Buy...

Cuprofen 400mg Max Strength Tablets - 12

Our Price: £1.45

Front Door Pharmacy - Cuprofen 400mg Max Strength Tablets - 24
4% Buy...

Cuprofen 400mg Max Strength Tablets - 24

Our Price: £2.19

Front Door Pharmacy - Cuprofen 400mg Max Strength Tablets - 48
2% Buy...

Cuprofen 400mg Max Strength Tablets - 48

Our Price: £3.89

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2018, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio